I've had yellow discharge and burning when I pee for a year now. I've been tested for STI's they came back negative. I was just retested for chylmidia and ghonnera also negative! I'm scared because they told me at the gyno all it is is yeast but I've been through so many Diflucans with no relief! I do take alot of antibiotics because I get sinus infections alot. Could this cause a yeast infection so bad that Diflucan is not working? I now have to go to a specialist. Im a hypochondriac but I just wan to know what's wrong with me already! Please help! If this infact just yeast why won't it go away!? And how will the specialists get it to go away since the the Diflucan isn't working. I've also taken flagyl which says no trich and no vaganoisis please help?
First you must try and calm down. Yes antibiotics will cause a yeast infection as a side effect. You may want to use Monistat 1 day. It's pricy but It does work. If you continue to take a lot of antibiotics it WILL keep coming back. Unfortunately it's a side effect and nothing can be really done about it except if you stop taking the antibiotics. Have you ever tried to see if your DR can prescribe something other than antibiotics for your sinus infections?
I've tried suppositores such as monostat. Nothing. Which is why I'm wondering if that is why my yeast won't go away from taking so much antibiotics. We've tried but they get so bad they turn into bronchitis and I have asthma so he has to give me then
Welcome to the MedHelp forum!
Yellow vaginal discharge is seen in cervicits (inflammation of cervix), vulvovaginitis (inflammation of vulva and vagina) and STDs like gonorrhea and chlamydia. Cervicitis is not a STD and may not cause any symptom. STDs like gonorrhea and Chlamydia (also known as silent disease) too may present late. The discharge can also become yellow due to medicines and also it could be a normal finding. If it is a STD, you can pass it to your partner. The other possibility is contact dermatitis causing an allergic reaction to soap, powders, lotions, garments etc. Please check if you have changed any in recent past.
Yeast infection or thrush is at times very difficult to treat. You may need to take oral antifungal pills twice a week for 3-4 weeks along with local application of antifungal cream. There are many types of antifungals available. Take an OTC antifungal with a combination of two or more anti fungals. Use both oral and local application. At times both partners need to be treated. Provided it is indeed fungus, then only try this. Antifungal tablets are strong medicines and should not be taken otherwise. So start with cream and if it helps, start the tablet. Various reasons for recurrent fungal infection are incomplete treatment, treatment resistance, co-existing dermatitis, diabetes and low immunity. Since you have taken a lot of antibiotics may be the vaginal bacteria are disturbed and you may need local vaginal lactobacillus preparations. Discuss this with your gynecologist.
It isn't an STD they ruled it all out and said inonly have yeast. She gave me a total of six Diflucans which were taken in a month plus suppositories. It just won't go away :/ I've been tested for stds and treated for cervicitis and vagonosis and it still didn't go away. So she said yeast was the only thig she had found
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.